# SDR SIMA2020041625008

- Difficulty date: March 25, 2020
- Submitted: April 16, 2020
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 49,060 hours, 40,999 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 14567291002
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING-TO-FUSELAGE LOWER SUPPORT ANGLE #2 IS CRACKED ON THE FWD END. UP TO THE 1ST RIVET, AND IS APPROX 3/8" LONG. -C/A-C/W REPLACEMENT OF #2 RH WING TO FUSELAGE LOWER SUPPORT ANGLE IAW SRM 51-40-02.
